Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 313331

  • Page / 12534

Selection :

  • and

On the diophantine equation y2=4qun+4q+1TZANAKIS, N; WOLFSKILL, J; LEWIS, D. J et al.Journal of number theory (Print). 1986, Vol 23, Num 2, pp 219-237, issn 0022-314XArticle

Solving systems of arbitrary equationsBANKOVIC, D.Discrete mathematics. 1983, Vol 46, Num 3, pp 305-309, issn 0012-365XArticle

Sur un critère de résolubilité des équations de FredholmAL'BOV, N. K.Matematičeskij sbornik (Moskva). 1985, Vol 127, Num 1, pp 113-119, issn 0368-8666Article

Fractional linear multistep methods for Abel-Volterra integral equations of the second kindLUBICH, C.Mathematics of computation. 1985, Vol 45, Num 172, pp 463-469, issn 0025-5718Article

Linear multistep methods for Volterra integral and integro-differential equationsVAN DER HOUWEN, P. J; TE RIELE, H. J. J.Mathematics of computation. 1985, Vol 45, Num 172, pp 439-461, issn 0025-5718Article

A method for solving algebraic systems consisting of linear and nonlinear equationsTEWARSON, R. P; CHEN, D. Q.International journal for numerical methods in engineering. 1985, Vol 21, Num 9, pp 1577-1581, issn 0029-5981Article

Stability analysis of product θ-methods for Abel integral equations of the second kindBAKKE, U. L; JACKIEWICZ, Z.Numerische Mathematik. 1986, Vol 48, Num 2, pp 127-136, issn 0029-599XArticle

A note on the algorithm of Alefeld and Platzöder for systems of nonlinear equationsSHEARER, J. M; WOLFE, M. A.SIAM journal on scientific and statistical computing. 1986, Vol 7, Num 2, pp 362-369, issn 0196-5204Article

Numerical solution of integral equations, fast algorithms and Krein-Sobolev equationGOHBERG, I; KOLTRACHT, I.Numerische Mathematik. 1985, Vol 47, Num 2, pp 237-288, issn 0029-599XArticle

Improving the accuracy of collation solutions of Volterra integral equations of the first kind by local interpolationEGGERMONT, P. P. B.Numerische Mathematik. 1986, Vol 48, Num 3, pp 263-279, issn 0029-599XArticle

Differential equations with singular coefficientsRACH, R; BAGHDASARIAN, A; ADOMIAN, G et al.Applied mathematics and computation. 1992, Vol 47, Num 2-3, pp 179-184, issn 0096-3003Article

Sur l'unicité de la détermination d'un système d'équations algébriques non linéaires à l'aide des racines simplesKYTMANOV, A. M; MKRTCHYAN, M. A.Sibirskij matematičeskij žurnal. 1983, Vol 24, Num 6, pp 204-206, issn 0037-4474Article

The stability of finite rank methods with applications to integral equationsWHITLEY, R.SIAM journal on numerical analysis. 1986, Vol 23, Num 1, pp 118-134, issn 0036-1429Article

The numerical solution of weakly singular Volterra integral equations by collocation on graded meshesBRUNNER, H.Mathematics of computation. 1985, Vol 45, Num 172, pp 417-437, issn 0025-5718Article

A note on the numerical solution of singular fredholm linear integral equationsBOSE, S. C; KUNDU, M. C.Zeitschrift für angewandte Mathematik und Mechanik. 1984, Vol 64, Num 8, pp 372-374, issn 0044-2267Article

Remarks on linear Volterra integral equations of parabolic typeTANABE, H.Osaka Journal of Mathematics. 1985, Vol 22, Num 3, pp 519-531, issn 0030-6126Article

Sur l'équation de Catalan. IIMIGNOTTE, M.Theoretical computer science. 1994, Vol 123, Num 1, pp 145-149, issn 0304-3975Conference Paper

On linear singular volterra integral equations of the second kindREYNOLDS, D. W.Journal of mathematical analysis and applications. 1984, Vol 103, Num 1, pp 230-262, issn 0022-247XArticle

Determination of bounds for the solutions to those binary diophantine equations that satisfy the hypotheses of Runge's theoremHILLIKER, D. L; STRAUS, E. G.Transactions of the American Mathematical Society. 1983, Vol 280, Num 2, pp 637-657, issn 0002-9947Article

Pell's equations X2-mY2=-1, -4 and continued fractionsKAPLAN, P; WILLIAMS, K. S; ROQUETT, P et al.Journal of number theory (Print). 1986, Vol 23, Num 2, pp 169-182, issn 0022-314XArticle

Encore une démonstration du théorème de Tarski-SeidenbergKORKINA, E. I; KUSHNIRENKO, A. G.Sibirskij matematičeskij žurnal. 1985, Vol 26, Num 5, pp 94-98, issn 0037-4474Article

Prolongation structures of complex quasi-polynomial evolution equationsDODD, R. K; FORDY, A. P.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 16, pp 3249-3266, issn 0305-4470Article

Sur la solution d'un problème général aux limites de conjugaison linéaire pour un anneauKOMYAK, I. I; MITYUSHEV, V. V.Vesci Akademii navuk BSSR. Seryâ fizika-matematyčnyh navuk. 1983, Num 3, pp 25-33, issn 0002-3574Article

Systems of multidimensional volterra integral equations and inequalitiesBEESACK, P. R.Nonlinear analysis. 1985, Vol 9, Num 12, pp 1451-1486, issn 0362-546XArticle


  • Page / 12534